I have been on lexapro for 3 weeks but side effects of dizzy and sleepiness still suck. Im on 10mg and take it at dinner time. Im hoping this gets better after 4 weeks at least. Im not any less depressed maybe because of how i feel physically. Is anyone else in their 3rd week dealing with the same stuff?
Lexapro dizzy and fatigued after 3 weeks?
Question posted by Anonymous on 11 June 2018
Last updated on 21 June 2020 by July2783
I m dizzy for 11 months from 1 injection abilify maintena
I got bad depression and anxiety because of this
I m on lexapro for 3 weeks because of this
It s making me more dizzy
So I have dizziness on top of dizziness
Will this ever go away??
How long did it take you to feel normal after stopping? I stopped after 2 months because it made me very dizzy. It’s been 2 weeks and I’m still very dizzy 24/7
I’m on six weeks going on seven at the end of the week and I feel great the only side effect I have is kind of being tired in the morning but it subsides after a while usually after I eat lunch but I haven’t been able to get on the freeway and almost 3 years and with this Lexapro I have got on the freeway! I know longer fear it like i used to!! I love it!And I only take a half of a 10 mg every night at dinner time
Hi, bearclaw! I'd let your doctor know that you're still having side effects. They will probably still resolve on their own, but better to get some professional advice.
Although you might feel some improvement sooner it can take a few weeks for the more severe issues to get better:
"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood, anxiety, and lack of interest in activities may need up to 6-8 weeks to fully improve.
Try not to worry too much as you'll only think yourself into feeling worse. Try to remain positive and take each day as it comes and you'll be fine soon.
Do talk to your doctor though... it's important to keep her/him up-to-date on your progress.
I am on day 11 on 10 mgs of Lexapro. I take it for anxiety. I had no side effects the first week I took it, but this 2nd week have been having stomach aches and more anxiety. Yesterday was better. This morning is awful. I almost wished I felt tired. I don’t have dizziness. We are all so different. Has anxiety lessened in 3 weeks.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.